# SDR VNAA202008119991

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7897
- Aircraft time: 38,086 hours, 37,652 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST MOTOR MOUNTING BRACKET IS CRACKED.  REMOVED DAMAGED PAX DOOR POWER ASSIST MOTOR MOUNTING BRACKET. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE ANGLE. IAW CRJ200 SRM 51-40-11, 51-42-06, AND 51-42-13.
